First off, yes I know that Geodon is not a medicine for depression, and it's an antipsychotic, but I'm having a hard time navigating this website, and can't find the right page for this topic.
My experience with Geodon has been wonderful, except for one thing: weight gain. I have always been somewhat in the dark as far as thinking that the only way a medication would cause weight gain would be if it made you eat alot, but boy, was I wrong. My appetite is one-fifth what it used to be, along with me now eating one-fifth the food I used to consume. However, the problem I'm having is that last week, I weighed eleven pounds lighter than this morning. All last week, up until about Wednesday or Thursday, my weight had stayed the same number. But lo and behold, I weigh eleven pounds heavier this morning!
Now, I have read on the internet, about how this medication can make some people gain up to 7% of their body weight in the beginning, but I need to know if #1) is this normal, and #2) Can I possibly expect weight loss after the ungodly weight gain? I need help because I'm in the situation that says I do not need to gain anymore weight. I am at huge risk, (even though I have not been told by a doctor, I am just going by how overweight I am) for diabetes type 2. Other than than, the medicine is fantastic, and has made me more social, even though for some reason I've been put on it for depression.
Sorry for such a long post, but I am extremely concerned. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.